Back
 JAMP  Vol.7 No.10 , October 2019
Orbital Stability of Peakons for a Generalized Camassa-Holm Equation
Abstract: We investigate the orbital stability of the peakons for a generalized Camassa-Holm equation (gCH). Using variable transformation, a planar dynamical system is obtained from the gCH equation. It is shown that the planar system has two heteroclinic cycles which correspond two peakon solutions. We then prove that the peakons for the gCH equation are orbitally stable by using the method of Constantin and Strauss.
Cite this paper: Lu, X. , Chen, A. and Deng, T. (2019) Orbital Stability of Peakons for a Generalized Camassa-Holm Equation. Journal of Applied Mathematics and Physics, 7, 2200-2211. doi: 10.4236/jamp.2019.710151.
References

[1]   Camassa, R. and Holm, D.D. (1993) An Integrable Shallow Water Equation with Peaked Solitons. Physical Review Letters, 71, 1661-1664.
https://doi.org/10.1103/PhysRevLett.71.1661

[2]   Camassa, R., Holm, D.D. and Hyman, J. (1994) A New Integrable Shallow Water Equation. Advances in Applied Mechanics, 31, 1-33.
https://doi.org/10.1016/S0065-2156(08)70254-0

[3]   Constantin, A. and Escher, J. (1998) Wave Breaking for Nonlinear Nonlocal Shallow Water Equations. Acta Mathematica, 181, 229-243.
https://doi.org/10.1007/BF02392586

[4]   Constantin, A. (2000) Global Existence of Solutions and Wave Breaking Waves for a Shallow Water Equation: A Geometric Approach. Annales de l’institut Fourier (Grenoble), 50, 321-362.
https://doi.org/10.5802/aif.1757

[5]   Constantin, A. and Escher, J. (1998) Global Existence and Blow-Up for a Shallow Water Equation. Annali della Scuola Normale Superiore di Pisa, 26, 303-328.

[6]   Constantin, A. and Escher, J. (2000) On the Blow-Up Rate and the Blow-Up Set of Breaking Waves for a Shallow Water Equation. Mathematische Zeitschrift, 33, 75-91.
https://doi.org/10.1007/PL00004793

[7]   Alber, M.S., Comassa, R., Holm, D.D. and Marsden, J.E. (1994) The Geometry of Peaked Solitons and Billiard Solutions of a Class of Integrable PDE’s. Letters in Mathematical Physics, 32, 137-151.
https://doi.org/10.1007/BF00739423

[8]   Cao, C.S., Holm, D.D. and Titi, E.S. (2004) Traveling Wave Solutions for a Class of One-Dimensional Nonlinear Shallow Water Wave Models. Journal of Dynamics and Differential Equations, 16, 167-178.
https://doi.org/10.1023/B:JODY.0000041284.26400.d0

[9]   Fisher, M. and Schff, J. (1999) The Camassa-Holm Equation: Conserved Quantities and the Initial Value Problem. Physics Letters A, 259, 271-376.
https://doi.org/10.1016/S0375-9601(99)00466-1

[10]   Fuchssteiner, B. and Fokas, A.S. (1982) Symplectic Structures, Their Backlund Transformations and Hereditary Symmetries. Journal of Physics D, 4, 47-66.
https://doi.org/10.1016/0167-2789(81)90004-X

[11]   Anco, S.C. and Recio, E. (2019) A General Family of Multi-Peakon Equations and Their Properties. Journal of Physics A: Mathematical and Theoretical, 52, 125-203.
https://doi.org/10.1088/1751-8121/ab03dd

[12]   Constantin, A. and Strauss, W. (2000) Stability of Peakons. Communications on Pure and Applied Mathematics, 53, 603-610.
https://doi.org/10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.3.CO;2-C

[13]   Constantin, A. and Molinet, L. (2001) Orbital Stability of Solitary Waves for a Shallow Water Equation. Journal of Physics D, 157, 75-89.
https://doi.org/10.1016/S0167-2789(01)00298-6

[14]   Yin, J.L. and Tian, L.X. (2010) Stability of Peakons and Linear Dispersion Limit for the Periodic Dullin-Gottwald-Holm Equation. Journal of Mathematical Physics, 51, Article ID: 194501.
https://doi.org/10.1063/1.3120914

[15]   Lin, Z.W. and Liu, Y. (2009) Stability of Peakons for the Degasperis-Procesi Equation. Communications on Pure and Applied Mathematics, 62, 125-146.
https://doi.org/10.1002/cpa.20239

[16]   Liu, X.C., Liu, Y. and Qu, C. (2014) Orbital Stability of the Train of Peakons for an Integrable Modified Camassa-Holm Equation. Advances in Mathematics, 255, 1-37.
https://doi.org/10.1016/j.aim.2013.12.032

[17]   Qu, C., Liu, X.C. and Liu, Y. (2013) Stability of Peakons for an Integrable Modified Camassa-Holm Equation with Cubic Non-Linearity. Communications in Mathematical Physics, 322, 967-997.
https://doi.org/10.1007/s00220-013-1749-3

[18]   Guo, Z., Liu, X., Liu, X. and Qu, C. (2019) Stability of Peakons for the Generalized Modified Camassa-Holm Equation. Journal of Differential Equations, 266, 7749-7779.
https://doi.org/10.1016/j.jde.2018.12.014

[19]   Liu, X.C., Yue, L. and Qu, C. (2014) Stability of Peakons for the Novikov Equation. Journal de Mathématiques Pures et Appliquées, 101, 172-187.
https://doi.org/10.1016/j.matpur.2013.05.007

[20]   Chen, R.M., Liu, X.C. and Liu, Y. (2016) Stability of the Camassa-Holm Peakons in the Dynamics of a Shallow-Water-Type System. Calculus of Variations, 55, 34-55.
https://doi.org/10.1007/s00526-016-0972-0

[21]   Gui, G., Liu, Y., Olver, P.J., et al. (2013) Wave-Breaking and Peakons for a Modified Camassa-Holm Equation. Communications in Mathematical Physics, 319, 731-759.
https://doi.org/10.1007/s00220-012-1566-0

[22]   Ouyang, Z.Y., Zheng, S. and Liu, Z.R. (2008) Orbital Stability of Peakons with Nonvanishing Bundary for CH and CH-γ Equation. Physics Letters A, 47, 7046-7050.

[23]   Liu, X.X. and Yin, Z.Y. (2011) Local Well-Posedness and Stability of Peakons for a Generalized Dullin-Gottwald-Holm Equation. Nonlinear Analysis, 74, 2497-2507.
https://doi.org/10.1016/j.na.2010.12.005

[24]   Liu, X.X. (2018) Orbital Stability of Peakons for a Modified Camassa-Holm Equation with Higher-Order Nonlinearity. Discrete & Continuous Dynamical Systems, 38, 5505-5521.
https://doi.org/10.3934/dcds.2018242

[25]   Liu, X.C., Yue, L., Olver, P.J. and Qu, C. (2014) Orbital Stability of Peakons for a Generalization of the Modified Camassa-Holm Equation. Nonlinearity, 27, 2297-2319.
https://doi.org/10.1088/0951-7715/27/9/2297

[26]   Lenells, J. (2004) Stability of Periodic Peakons. International Mathematics Research Notices, 10, 485-499.
https://doi.org/10.1155/S1073792804132431

[27]   Chen, R.M., Lenells, J. and Liu, Y. (2010) Stability of the μ-Camassa-Holm Peakons. Journal of Nonlinear Science, 23, 97-112.
https://doi.org/10.1007/s00332-012-9141-6

[28]   Yin, J.L. and Fan, X.H. (2010) Orbital Stability of Floating Periodic Peakons for the Camassa-Holm Equation. Nonlinear Analysis, 11, 4021-4026.
https://doi.org/10.1016/j.nonrwa.2010.03.008

[29]   Liu, Y., Qu, C. and Zhang, Y. (2013) Stability of Periodic Peakons for the Modified μ-Camassa-Holm Equation. Journal of Physics D, 250, 66-74.
https://doi.org/10.1016/j.physd.2013.02.001

[30]   Qu, C., Zhang, Y., Liu, X.C. and Liu, Y. (2014) Orbital Stability of Periodic Peakons to a Generalized μ-Camassa-Holm Equation. Archive for Rational Mechanics and Analysis, 211, 593-617.
https://doi.org/10.1007/s00205-013-0672-2

 
 
Top